# SDR 95ZZZX1668

- Difficulty date: March 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 3322037
- Condition: Weak
- Location: Cabin Eel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - ON D/S CHECK, FOUND AFT SECTION OF EMERGENCY FLOOR TRACK LIGHTS VERY DIM.  REMOVED AND REPLACED BATTERY PACK.  CHECKS GOOD.
